MathSciNet Relay Station
MathSciNet bibliographic data
MR1603866 28A75 (28A78)
White, Brian A new proof of Federer's structure theorem for $k$-dimensional subsets of ${\bf R}\sp N$. J. Amer. Math. Soc. 11 (1998), no. 3, 693–701.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement